# SDR SWAA2025072183187

- Difficulty date: June 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON SLAT 6 INBOARD AUXILIARY TRACK AT RT WING (1 EA).  REPLACED ANGLE ON SLAT 6 INBOARD AUXILIARY TRACK AT RT WING (1 EA) IAW SRM 51-40-02-0G AND DWG 114A5030 SHEET 16 REV-.
